# SDR TAOA059803

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 65602097
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE WARNING ILLUMINATED ON DESCENT AT IDLE POWER, DESCENDING THROUGH 15,000 FEET AT 300 KNOTS, WHILE ACCOMPLISHING AIRCRAFT OPERATIONS PROCEDURE, FIRE WARNING EXTINGUISHED.  ENGINE AT IDLE POWER REMAINDER OF FLT NO FURTHER FIRE INDICATION.  INSPECTED ENGINE DUCTS, FIRE LOOP HARNESS FOR SHORT, REPOSITIONED ENGINE FIRE LOOP.  CLEANED ENGINE HARNESS CONNECTOR AND RESECURED.  TIGHTENED CLAMPS ON 8TH AND 13TH STAGE DUCTS.  REPLACED FIRE DETECTION UNIT RAN ENGINE AT IDLE, PART POWER AND TAKEOFF POWER.  NO LEAKS FOUND OPERATIONAL CHECK NORMAL IAW MM CHAPTER 26-11-01 AND 71-00.  (M)
